Categories

Shop by category

Telfast Children Elixir 60MLTelfast Children Elixir 60ML

Telfast Children Elixir
60ML

$10.99

Ingredients

Active Ingredients:
Fexofenadine Hydrochloride 30mg/5mL

Inactive Ingredients:
butyl hydroxybenzoate, edetate disodium, poloxamer 407, polypropylene glycol, propyl hydroxybenzoate, purified water, raspberry cream flavour, sodium phosphate dibasic heptahydrate, sodium phosphate monobasic monohydrate, sucrose, titanium dioxide, xanthan gum, xylitol.
Contains: Telfast contains an active ingredient called fexofenadine hydrochloride. It is one of a group of medicines called antihistamines. Antihistamines help reduce allergic symptoms by preventing the effects of a substance called histamine, which your body produces when exposed to certain substances. Telfast is a non-sedating antihistamine which means it has been shown to not cause drowsiness.

General Information

Relieve the symptoms of hayfever, year round allergies and hives

Use Telfast Oral Liquid For:
Relief of the Symptoms of Hayfever Allergies:

Sneezing
Runny & Itchy Nose
Itchy & Watery Eyes
Itchy Throat

Relief of the Symptoms of itchy skin rash/hives (Urticaria):
Swelling related to allergy or hives
Itchy skin rash
Itch caused by hives

Size: 60MLIncorrect use could be harmful. Follow the directions for use. If symptoms persist, talk to your healthcare professional.

Reviews

There are no reviews yet.

Be the first to review “Telfast Children Elixir
60ML”

Your email address will not be published. Required fields are marked *

What We Do?

Find Us On A Map

Contact Us

Translate »